Alert archive / Georgia / Flood Watches in 2012
Flood Watch 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flood watch at May 27, 2012, 3:38 PM EDT for 16 counties in Georgia; 7 counties in Florida. It took effect at May 27, 2012, 8:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 3:38 PM EDT (19:38 UTC)
- In effect from
- May 27, 2012, 8:00 PM EDT
- Expired
- May 29, 2012, 4:40 AM EDT
- In force
- 33 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
All 23 counties
Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731 WGUS62 KTAE 271938 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 338 PM EDT SUN MAY 27 2012 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE MONDAY NIGHT... .TROPICAL STORM BERYL IS EXPECTED TO MAKE LANDFALL ALONG THE NORTHEAST FLORIDA COAST TONIGHT...AND CONTINUE MOVING INLAND WHILE SLOWLY WEAKENING ON MONDAY. RAIN FROM BERYL HAS ALREADY BEGUN TO SPREAD ACROSS NORTH FLORIDA AND SOUTH GEORGIA THIS AFTERNOON...WITH HEAVIER RAIN EXPECTED TONIGHT AND MONDAY. THIS WILL INCREASE THE THREAT FOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. FLZ018-019-028-029-034-118-128-134-GAZ127>131-146>148-158>161- 281100- /O.NEW.KTAE.FA.A.0002.120528T0000Z-120529T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-WORTH-TURNER-TIFT- BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE... PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH... STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...MOULTRIE...ADEL...SPARKS...NASHVILLE... THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 338 PM EDT SUN MAY 27 2012 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL JEFFERSON...COASTAL TAYLOR...INLAND DIXIE... INLAND JEFFERSON...INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL GEORGIA...BEN HILL...BERRIEN...BROOKS... COLQUITT...COOK...IRWIN...LANIER...LOWNDES...THOMAS...TIFT... TURNER AND WORTH. * FROM 8 PM EDT THIS EVENING THROUGH LATE MONDAY NIGHT * HEAVY RAIN FROM TROPICAL STORM BERYL * RAINFALL TOTALS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOURNIER
4 follow-up statements
752 WGUS62 KTAE 280820 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 AM EDT MON MAY 28 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... .BERYL CONTINUES TO MOVE INLAND WHILE SLOWLY WEAKENING. RAIN FROM BERYL CONTINUES TO SPREAD ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH HEAVIER RAIN EXPECTED TO MOVE INTO PORTIONS OF SOUTH CENTRAL GEORGIA AND ESPECIALLY THE SOUTHEAST BIG BEND OF FLORIDA TODAY. THIS WILL INCREASE THE THREAT FOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. FLZ018-019-028-029-034-118-128-134-GAZ127>131-146>148-158>161- 290600- /O.CON.KTAE.FA.A.0002.000000T0000Z-120529T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-WORTH-TURNER-TIFT- BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE... PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH... STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...MOULTRIE...ADEL...SPARKS...NASHVILLE... THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 420 AM EDT MON MAY 28 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL JEFFERSON...COASTAL TAYLOR...INLAND DIXIE...INLAND JEFFERSON... INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK... IRWIN...LANIER...LOWNDES...THOMAS...TIFT...TURNER AND WORTH. * THROUGH LATE TONIGHT * HEAVY RAIN FROM BERYL * RAINFALL TOTALS OF 2 TO 4 INCHES ACROSS SOUTH CENTRAL GEORGIA AND 3 TO 5 INCHES ACROSS THE SOUTHEAST BIG BEND OF FLORIDA WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ DVD
193 WGUS62 KTAE 281923 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 323 PM EDT MON MAY 28 2012 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... .TROPICAL DEPRESSION BERYL WAS JUST EAST OF VALDOSTA THIS AFTERNOON...AND WILL MOVE SLOWLY NORTH TONIGHT. HEAVY RAIN HAS BEEN DEVELOPING ACROSS MUCH OF NORTH FLORIDA AND SOUTH GEORGIA THIS AFTERNOON...AND THIS WILL CONTINUE THROUGH TUESDAY MORNING. RAINFALL RATES HAVE BEEN GENERALLY IN THE 1 TO 2 INCH PER HOUR RANGE...AND THIS COULD CAUSE FLOODING IN AREAS THAT CONTINUE TO GET THESE HEAVIER SHOWERS. FLZ017-027-127-GAZ125-126-145-157-291200- /O.EXB.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEON-INLAND WAKULLA-COASTAL WAKULLA-DOUGHERTY-LEE-MITCHELL-GRADY- INCLUDING THE CITIES OF...TALLAHASSEE...SPRING HILL... CRAWFORDVILLE...SOPCHOPPY...SAINT MARKS...ALBANY...LEESBURG... SMITHVILLE...CAMILLA...PELHAM...CAIRO 323 PM EDT MON MAY 28 2012 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF FLORIDA AND SOUTHWEST GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL WAKULLA...INLAND WAKULLA AND LEON. IN SOUTHWEST GEORGIA... DOUGHERTY...GRADY...LEE AND MITCHELL. * THROUGH TUESDAY MORNING * HEAVY RAIN FROM TROPICAL DEPRESSION BERYL * RAINFALL TOTALS AROUND 2 INCHES THROUGH TUESDAY MORNING...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FLZ018-019-028-029-034-118-128-134-GAZ127>131-146>148-158>161- 291200- /O.EXT.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-WORTH-TURNER-TIFT- BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE... PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH... STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...MOULTRIE...ADEL...SPARKS...NASHVILLE... THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND 323 PM EDT MON MAY 28 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL JEFFERSON...COASTAL TAYLOR...INLAND DIXIE...INLAND JEFFERSON... INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK... IRWIN...LANIER...LOWNDES...THOMAS...TIFT...TURNER AND WORTH. * THROUGH TUESDAY MORNING * HEAVY RAIN FROM TROPICAL DEPRESSION BERYL * RAINFALL TOTALS OF 3 TO 5 INCHES THROUGH TUESDAY MORNING...WITH ISOLATED AMOUNTS OF 6 TO 8 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOURNIER
129 WGUS62 KTAE 290154 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 PM EDT MON MAY 28 2012 ...A FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING FOR EASTERN PARTS OF SOUTH CENTRAL GEORGIA...AND THE EASTERN FLORIDA BIG BEND FROM JEFFERSON COUNTY EASTWARD... .TROPICAL DEPRESSION BERYL WAS LOCATED ABOUT 10 MILES EAST OF VALDOSTA AS OF 5 PM EDT THIS AFTERNOON...AND WILL MOVE SLOWLY NORTH-NORTHWESTWARD TONIGHT. SINCE THE AXIS OF HEAVY RAINFALL HAS SHIFTED A BIT TO THE SOUTH AND EAST...SOME OF THE WESTERN COUNTIES THAT WERE PREVIOUSLY IN THE WATCH HAVE BEEN REMOVED. HOWEVER...RAINFALL RATES HAVE BEEN GENERALLY IN THE 1 TO 2 INCH PER HOUR RANGE IN THE REMAINING WATCH AREA...AND THIS COULD CAUSE ADDITIONAL FLOODING THROUGHOUT THE NIGHT. FLZ017-027-127-GAZ125>129-145-146-157-158-290300- /O.CAN.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEON-INLAND WAKULLA-COASTAL WAKULLA-DOUGHERTY-LEE-WORTH-TURNER- TIFT-MITCHELL-COLQUITT-GRADY-THOMAS- INCLUDING THE CITIES OF...TALLAHASSEE...SPRING HILL... CRAWFORDVILLE...SOPCHOPPY...SAINT MARKS...ALBANY...LEESBURG... SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...CAMILLA...PELHAM... MOULTRIE...CAIRO...THOMASVILLE 954 PM EDT MON MAY 28 2012 ...THE FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF FLORIDA AND GEORGIA HAS BEEN CANCELLED. ALTHOUGH SOME BRIEF HEAVY RAIN WILL REMAIN POSSIBLE FOR THE REMAINDER OF TONIGHT...THE LACK OF WIDESPREAD HEAVY RAINFALL FROM EARLIER IN THE DAY SHOULD PREVENT ANY WIDESPREAD OR LOCALIZED FLOODING. $$ FLZ018-019-028-029-034-118-128-134-GAZ130-131-147-148-159>161- 291200- /O.CON.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-BEN HILL-IRWIN- COOK-BERRIEN-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE... PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH... STEINHATCHEE...SUWANNEE...FITZGERALD...OCILLA...ADEL...SPARKS... NASHVILLE...QUITMAN...VALDOSTA...LAKELAND 954 PM EDT MON MAY 28 2012 ...THE FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL JEFFERSON...COASTAL TAYLOR...INLAND DIXIE...INLAND JEFFERSON... INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL GEORGIA...BEN HILL...BERRIEN...BROOKS...COOK...IRWIN...LANIER AND LOWNDES. * UNTIL 8 AM EDT TUESDAY. * HEAVY RAIN FROM TROPICAL DEPRESSION BERYL. * RAINFALL TOTALS OF 3 TO 5 INCHES THROUGH TUESDAY MORNING... WITH ISOLATED AMOUNTS OF 6 TO 8 INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 17-GOULD
521 WGUS62 KTAE 290840 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 440 AM EDT TUE MAY 29 2012 ...THE FLOOD WATCH HAS BEEN CANCELLED FOR THE REMAINDER OF OUR GEORGIA AND FLORIDA ZONES TODAY... FLZ018-019-028-029-034-118-128-134-GAZ130-131-147-148-159>161- 290945- /O.CAN.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-BEN HILL-IRWIN- COOK-BERRIEN-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE... PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH... STEINHATCHEE...SUWANNEE...FITZGERALD...OCILLA...ADEL...SPARKS... NASHVILLE...QUITMAN...VALDOSTA...LAKELAND 440 AM EDT TUE MAY 29 2012 ...THE FLOOD WATCH HAS BEEN CANCELLED... THE FLOOD WATCH FOR PORTIONS OF THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA HAS BEEN CANCELLED. HOWEVER...DESPITE THE CANCELLATION OF THE WATCH...A SMALL FEEDER BAND OF VERY HEAVY RAINFALL CONTINUES TO CAUSE MAJOR PROBLEMS FOR SOUTHERN TAYLOR... NORTHERN DIXIE...AND MUCH OF LAFAYETTE COUNTY. THEREFORE...THE ONGOING RAINFALL CAUSED BY THESE BANDS WILL BE HANDLED WITH EITHER FLOOD OR FLASH FLOOD WARNINGS FOR AT LEAST THE NEXT FEW HOURS OR UNTIL THEY COME TO AN END AND PROPER DRAINAGE IS ACHIEVED. $$ 17-GOULD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flood watch went out at May 27, 10:50 AM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 27, 10:50 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1050 AM EDT Sun May 27 2012 ...Subtropical Storm Beryl expected to make landfall along the NE coast of FL Tonight... ...The Main Potential Impact for our area still appears to be heavy rain, especially for easternmost portions of the CWA... .DISCUSSION...Subtropical storm Beryl is looking better organized on visible satellite imagery this morning and maximum sustained winds have increased to 60 mph as it makes steady progress towards the northeast Florida coastline. Clouds will be increasing from east to west today with a few showers or thunderstorms expected over our easternmost zones by early to late afternoon. Otherwise, another hot day today with max temps in the mid to upper 90s. Above normal temperatures will even be felt over the coastal sections due to the offshore flow. && .MARINE...As Sub-Tropical Storm Beryl, which was located at 30.3 degrees North and 78.9 degrees West as of 800 AM EDT, continues its steady west-southwest motion towards the North Florida Coastline early this morning, winds will gradually begin to increase out of the west over our coastal waters during the next couple of days, as the circulation center of Beryl is expected to remain well off to the north and east of our marine area. However, these winds could reach cautionary levels for a time on Monday Night and Tuesday before decreasing again by the middle of the week. && .AVIATION...thru 12z Mon VFR conditions are expected to prevail throughout the next 24 hours. Surface winds are expected to remain in the 3-5kt range tonight preventing fog formation this morning. Expect breezy NE winds to develop late morning and become quite gusty at times (20-25 kts) in the afternoon, especially at VLD/ABY. A few showers and thunderstorms will be possible 18z thru 00z mainly VLD but confidence too low to include in TAFS. After 00z, for VLD VCTS then prob30 thru 06z, then tempo for tstms aft 08z. prob30 TSRA at ABY/TLH aft 06z. Expect NNE winds 10 to 15 MPH with higher gusts especially at VLD and ABY. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...Red Flag Warning from 2 PM to 5 PM CDT this afternoon for Calhoun-Central Walton-Holmes-Inland Walton-Jackson-Washington. GM...None. && Barry
Hazardous weather outlook, May 27, 4:57 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 457 AM EDT SUN MAY 27 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 457 AM EDT SUN MAY 27 2012 /357 AM CDT SUN MAY 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SUB-TROPICAL STORM BERYL WILL CONTINUE TO APPROACH THE REGION FROM THE WEST-NORTHWEST TODAY...WITH ITS SHOWERS AND THUNDERSTORMS GRADUALLY SPREADING FROM WEST TO EAST LATER THIS AFTERNOON AND TONIGHT... OTHERWISE...WE EXPECT ANOTHER HOT DAY ACROSS MOST OF THE REGION TODAY WITH HIGHS CLIMBING INTO THE LOWER TO MIDDLE 90S AWAY FROM THE COAST...WITH THE AFTERNOON SHOWERS AND THUNDERSTORMS POSSIBLY COOLING THINGS OFF OF BIT TO THE EAST BY LATE IN THE DAY. SOME OF THE HEAVIER RAINFALL FROM BERYL MAY ARRIVE ACROSS FAR EASTERN PORTIONS OF THE REGION LATE TONIGHT AND MAY BE ACCOMPANIED BY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE MAIN EFFECTS OF BERYL OVER OUR AREA WILL BE THE POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL BOTH BEFORE AND AFTER IT WEAKENS INTO A DEPRESSION. AS IT APPEARS NOW...WE HAVE TRIMMED BACK STORM TOTAL PRECIPITATION AMOUNTS (THROUGH TUESDAY NIGHT) TO GENERALLY ONE HALF OF AN INCH OR LESS TO THE WEST OF THE APALACHICOLA AND CHATTAHOOCHEE RIVERS...TO 1 TO 1.5" FOR AREAS FURTHER EAST INCLUDING LEON AND JEFFERSON COUNTIES IN THE FLORIDA BIG BEND...AND 2 TO 2.5" OF RAIN FOR THE EXTREME EASTERN PORTIONS OF THE CWA...WHICH IS A BIT LOWER THAN THE TOTALS WE EXPECTED YESTERDAY. KEEP IN MIND THESE NUMBERS ARE SUBJECT TO CHANGE...AND AMOUNTS COULD BE LOCALLY HIGHER OR LOWER IN ANY GIVEN LOCATION. FURTHERMORE...ALTHOUGH SUSTAINED TROPICAL STORM FORCE WINDS ARE NOT EXPECTED TO REACH OUR AREA...SOME WINDS COULD BRIEFLY GUST TO 30 TO 35 MPH IN SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:17 PM EDT | Hurricane Local Statement | TAE | Ben Hill, Berrien, Brooks, Colquitt, Cook, Dougherty and 10 more | 21 hr |
| May 27, 5:41 PM EDT | Tropical Storm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 18 hr |
| May 27, 4:20 AM EDT | Red Flag Warning | TAE | Calhoun, Holmes, Jackson, Walton, Washington | 14 hr |
Nearby
Flood Watches in Georgia, 2012Flood Watches in Florida, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.